Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 13, NWS Charleston, SC

March 29, 2023Burke County, Emanuel County, Jenkins County, Georgia

NWS Charleston, SC issued this river flood warning at Mar 29, 2023, 9:43 PM EDT for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Mar 30, 2023, 6:48 PM EDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 29, 2023, 9:43 PM EDT (01:43 UTC)
In effect from
Mar 30, 2023, 6:48 PM EDT
Expired
Apr 3, 2023, 2:57 PM EDT
In force
4 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River at Midville (MDVG1).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
10 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

038 
WGUS42 KCHS 300143
FLWCHS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
943 PM EDT Wed Mar 29 2023

GAC033-107-165-310145-
/O.NEW.KCHS.FL.W.0013.230330T2248Z-230404T0900Z/
/MDVG1.1.ER.230330T2248Z.230331T1800Z.230403T2100Z.NO/
943 PM EDT Wed Mar 29 2023

...FLOOD WARNING IN EFFECT FROM THURSDAY EVENING TO EARLY TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...From Thursday evening to early Tuesday morning.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Wednesday, the stage was 5.0 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday evening to a crest of 7.3 feet early Friday
    afternoon. It will then fall below flood stage Monday
    afternoon.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
10 follow-up statements
445 
WGUS82 KCHS 301445
FLSCHS

Flood Statement
National Weather Service Charleston SC
1045 AM EDT Thu Mar 30 2023

GAC033-107-165-311445-
/O.EXT.KCHS.FL.W.0013.230331T0000Z-230404T0300Z/
/MDVG1.1.ER.230331T0000Z.230331T1800Z.230403T1500Z.NO/
1045 AM EDT Thu Mar 30 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE MONDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...From this evening to late Monday evening.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 1000 AM EDT Thursday, the stage was 5.2 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 7.3 feet early Friday afternoon.
    It will then fall below flood stage late Monday morning.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
834 
WGUS82 KCHS 310158
FLSCHS

Flood Statement
National Weather Service Charleston SC
958 PM EDT Thu Mar 30 2023

GAC033-107-165-010200-
/O.CON.KCHS.FL.W.0013.000000T0000Z-230404T0300Z/
/MDVG1.1.ER.230330T2245Z.230401T0000Z.230403T1500Z.NO/
958 PM EDT Thu Mar 30 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until late Monday evening.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Thursday, the stage was 6.4 feet.
  - Forecast...The river is expected to rise to a crest of 7.4
    feet Friday evening. It will then fall below flood stage late
    Monday morning.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
958 
WGUS82 KCHS 311404
FLSCHS

Flood Statement
National Weather Service Charleston SC
1004 AM EDT Fri Mar 31 2023

GAC033-107-165-011415-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-230403T2100Z/
/MDVG1.1.ER.230330T2245Z.230401T0000Z.230403T0900Z.NO/
1004 AM EDT Fri Mar 31 2023

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until Monday afternoon.

* ADDITIONAL DETAILS...
  - At 900 AM EDT Friday, the stage was 7.8 feet.
  - Forecast...The river is expected to rise to a crest of 8.0
    feet this evening. It will then fall below flood stage early
    Monday morning.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
954 
WGUS82 KCHS 010209
FLSCHS

Flood Statement
National Weather Service Charleston SC
1009 PM EDT Fri Mar 31 2023

GAC267-279-020215-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-230405T0000Z/
/REDG1.1.ER.230331T2100Z.230402T0000Z.230404T1200Z.NO/
1009 PM EDT Fri Mar 31 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until Tuesday evening.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Friday, the stage was 11.1 feet.
  - Forecast...The river is expected to rise to a crest of 11.6
    feet Saturday evening. It will then fall below flood stage
    Tuesday morning.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

GAC033-107-165-020215-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-230403T1800Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0600Z.NO/
1009 PM EDT Fri Mar 31 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 915 PM EDT Friday, the stage was 7.7 feet.
  - Forecast...The river is expected to fall below flood stage
    early Monday morning and continue falling to 5.0 feet
    Wednesday evening.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
261 
WGUS82 KCHS 011439
FLSCHS

Flood Statement
National Weather Service Charleston SC
1039 AM EDT Sat Apr 1 2023

GAC033-107-165-021445-
/O.CON.KCHS.FL.W.0013.000000T0000Z-230403T1800Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0600Z.NO/
1039 AM EDT Sat Apr 1 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 1000 AM EDT Saturday, the stage was 7.3 feet.
  - Forecast...The river is expected to fall below flood stage
    early Monday morning and continue falling to 5.0 feet
    Thursday morning.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
185 
WGUS82 KCHS 020103
FLSCHS

Flood Statement
National Weather Service Charleston SC
903 PM EDT Sat Apr 1 2023

GAC267-279-030115-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-230405T1800Z/
/REDG1.1.ER.230331T2100Z.230402T0000Z.230405T0600Z.NO/
903 PM EDT Sat Apr 1 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 800 PM EDT Saturday, the stage was 11.4 feet.
  - Forecast...The river is expected to fall below flood stage
    early Wednesday morning and continue falling to 10.3 feet
    Thursday evening.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

GAC033-107-165-030115-
/O.CON.KCHS.FL.W.0013.000000T0000Z-230403T1800Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0600Z.NO/
903 PM EDT Sat Apr 1 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 800 PM EDT Saturday, the stage was 6.9 feet.
  - Forecast...The river is expected to fall below flood stage
    early Monday morning and continue falling to 4.9 feet
    Thursday evening.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
648 
WGUS82 KCHS 021425
FLSCHS

Flood Statement
National Weather Service Charleston SC
1025 AM EDT Sun Apr 2 2023

GAC033-107-165-031430-
/O.CON.KCHS.FL.W.0013.000000T0000Z-230403T1800Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0600Z.NO/
1025 AM EDT Sun Apr 2 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 1000 AM EDT Sunday, the stage was 6.5 feet.
  - Forecast...The river is expected to fall below flood stage
    early Monday morning and continue falling to 4.9 feet Friday
    morning.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
951 
WGUS82 KCHS 030207
FLSCHS

Flood Statement
National Weather Service Charleston SC
1007 PM EDT Sun Apr 2 2023

GAC267-279-040215-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-230405T0900Z/
/REDG1.1.ER.230331T2100Z.230402T1045Z.230404T2100Z.NO/
1007 PM EDT Sun Apr 2 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Sunday, the stage was 11.4 feet.
  - Forecast...The river is expected to remain nearly steady,
    then fall below flood stage Tuesday afternoon.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

GAC033-107-165-032100-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-230403T2100Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T0900Z.NO/
1007 PM EDT Sun Apr 2 2023

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until Monday afternoon.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 930 PM EDT Sunday, the stage was 6.2 feet.
  - Forecast...The river is expected to fall below flood stage
    early Monday morning and continue falling to 4.8 feet Friday
    evening.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$

GAC103-251-SCC049-053-040215-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.230403T1200Z.230405T1800Z.000000T0000Z.NO/
1007 PM EDT Sun Apr 2 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Savannah River near Clyo.

* WHEN...Until further notice.

* IMPACTS...At 11.0 feet, the back yards of several homes on Tom 
  Goethe Road flood.

* ADDITIONAL DETAILS...
  - At 915 PM EDT Sunday, the stage was 10.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Monday morning and continue rising to a crest of 12.0 feet
    early Wednesday afternoon.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144


$$
089 
WGUS82 KCHS 031423
FLSCHS

Flood Statement
National Weather Service Charleston SC
1023 AM EDT Mon Apr 3 2023

GAC267-279-041430-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-230405T0600Z/
/REDG1.1.ER.230331T2100Z.230402T1045Z.230404T1800Z.NO/
1023 AM EDT Mon Apr 3 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 11.0 feet, water enters the back yards of some homes 
  in the Joy Bluff community.

* ADDITIONAL DETAILS...
  - At 1000 AM EDT Monday, the stage was 11.3 feet.
  - Forecast...The river is expected to fall below flood stage
    early Tuesday afternoon.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217 3204 8221


$$

GAC033-107-165-040200-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-230404T0200Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T1400Z.NO/
1023 AM EDT Mon Apr 3 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Ogeechee River at Midville.

* WHEN...Until late this evening.

* IMPACTS...At 6.0 feet, the access road into the River Bluff in 
  Midville floods. The lower portion of Johnson Road near Herndon is 
  also flooded.

* ADDITIONAL DETAILS...
  - At 1000 AM EDT Monday, the stage was 6.0 feet.
  - Forecast...The river is expected to fall to 4.8 feet Saturday
    morning.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$

GAC103-251-SCC049-053-041430-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.230403T0830Z.230406T0600Z.000000T0000Z.NO/
1023 AM EDT Mon Apr 3 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Savannah River near Clyo.

* WHEN...Until further notice.

* IMPACTS...At 13.3 feet, one foot of water covers Tom Goethe Road 
  just after the pavement ends.

* ADDITIONAL DETAILS...
  - At 915 AM EDT Monday, the stage was 11.1 feet.
  - Forecast...The river is expected to rise to a crest of 12.3
    feet early Thursday morning.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144


$$
439 
WGUS82 KCHS 031857
FLSCHS

Flood Statement
National Weather Service Charleston SC
257 PM EDT Mon Apr 3 2023

GAC033-107-165-032000-
/O.CAN.KCHS.FL.W.0013.000000T0000Z-230403T1857Z/
/MDVG1.1.ER.230330T2245Z.230331T1800Z.230403T1400Z.NO/
257 PM EDT Mon Apr 3 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Ogeechee River at Midville.

* ADDITIONAL DETAILS...
  - At 200 PM EDT Monday, the stage was 5.9 feet.
  - Forecast...The river is expected to fall to 4.8 feet Saturday
    morning.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Mar 29, 7:08 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Mar 29, 7:08 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
708 PM EDT Wed Mar 29 2023

.SYNOPSIS...
High pressure will reside over the area through Friday. A cold
front will cross through the area Saturday, followed by
returning high pressure into early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
There has been a small pocket of moisture convergence over parts
of the Charleston tri-county region, which has caused scattered
to broken stratocumulus, even a few places with overcast
conditions. But these clouds and the broken cirriform clouds
associated with the upper jet will go away before midnight, with
clear skies overnight. That along with a decoupled atmosphere
away from the immediate shoreline and dry conditions will allow
for min temps to get to their coldest level in more than a week.
There could actually be a few upper 30s in the normally colder
rural inland spots, with 40-45 degrees most elsewhere. The
exception will be the barrier islands, where there is some light
wind through the night, as a stronger high pressure system
builds out of the Great Lakes.

Previous discussion...
High pressure will continue to expand across the region tonight,
allowing for quiet and dry weather. Lingering cumulus and higher
level cirrus will fade this evening leaving mostly clear skies
for much of the overnight. This in combination with calm winds
will promote ideal radiational cooling conditions. Leaned on the
cooler side of guidance with low temperatures ranging from
around 40 across the far interior to the low/mid 40s closer to
the coast. Couldn't rule out a couple spots dipping into the
upper 30s, but temps should still stay high enough to preclude
any frost. At the beaches and in downtown Charleston, temperatures
will be more mild around 50/low 50s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Thursday: A potent mid-level wave will be exiting New England east
towards the Canadian Maritimes Thursday. At the surface, broad
1030mb high pressure will reside over the Mid-Atlantic region during
the day resulting in full sun and rising 850 MB temperatures (around
6-7 degrees C). This will support highs in the low to mid 70s.
Thursday night, surface high pressure will exit off the Mid-Atlantic
coast with a weak inverted coastal trough setting up just off the
GA/SC coast. Any showers that form due to sfc convergence will stay
well offshore as model soundings show relatively dry mid and low
levels over land. Min temperatures Thursday night will be in the low
50s most places, and about 10 degrees warmer along the coastal
areas/beaches.

Friday: Surface high pressure will be located over Bermuda with
southerly flow establishing itself across the region. A warm front
will lift north with dewpoints rising into the lower 60s for all
coastal zones. Strong WAA will persist through the day as 850mb
temperatures increase by about 4-5 degrees C. As a result, highs
will be substantially warmer, in the upper 70s and nearing the
mid 80s across the interior GA counties. No precipitation is
expected. Friday night, clouds will continue to increase in
coverage with winds gusting 20 to 25 mph resulting from a
strengthening low level jet. This will keep low temperatures
rather warm in the low to mid 60s for most of the area.

Saturday: A potent upper level low will be located near the central
United States with the wave well underway to becoming barotropic/
vertically stacked. When this happens, the cold front south of the
wave is usually slower to clear than initially forecast. Saturday
looks windy across the region with wind gusts around 30 to 35 mph
forecast with the morning hours being dry. The delayed frontal
passage will also result in high temperatures in the upper 70s to
low 80s across the area. Late Saturday afternoon into early evening
a line of showers and thunderstorms will approach the region from
the northwest. If any robust updrafts are able to get established,
severe weather could be possible.

Lake Winds: While mixing will be tempered by warm advection atop
Lake Moultrie, the lake shore will certainly experience strong
and gusty winds. As a result a Lake Wind Advisory could be
required at a later time.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Sunday into Monday high pressure will dominate the region with
mostly clear skies and no precipitation expected. Monday night, a
warm front will lift north across the area ushering in much higher
dewpoints and a return of a few showers and thunderstorms into
Tuesday. Wednesday, a robust upper ridge will bulge northeast ahead
of the next approaching wave with mid-level heights nearing 586 dam
which will bring unseasonably high temperatures for the middle of
next week.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR is expected at all terminals through 00z Friday.

Sunday into Monday high pressure will dominate the region with
mostly clear skies and no precipitation expected. Monday night, a
warm front will lift north across the area ushering in much higher
dewpoints and a return of a few showers and thunderstorms into
Tuesday. Wednesday, a robust upper ridge will bulge northeast ahead
of the next approaching wave with mid-level heights nearing 586 dam
which will bring unseasonably high temperatures for the middle of
next week.

&&

.MARINE...
Tonight: Winds and seas will continue to subside this evening as
high pressure expands across the region and pressure gradient
relaxes. The remaining Small Craft Advisory for the outer Georgia
waters will come down by 9 PM when seas fall below 6 feet. No marine
concerns overnight. Northeast winds will average around 10 kt, with
seas 2-5 feet, highest beyond 20 nm.

Thursday through Monday: Surface high pressure will center across
the Mid-Atlantic Thursday with 10 kt winds out of the northeast and
seas diminishing 2 to 4 ft. By Friday, high pressure will translate
offshore with seas and winds slowly starting to increase during the
day. Winds will veer out of the south/southwest with gusts 25-30 kt
over the waters by Saturday. Small Craft Advisories will likely be
needed for the majority of marine zones as early as Friday night.
Gale force winds are even possible across the Charleston County
nearshore waters Saturday afternoon. Seas will average 4 to 7 ft. A
cold front will push across the local waters early Sunday morning
with winds and seas relaxing below Small Craft criteria by sunrise.
No additional marine concerns are expected through Monday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 9 PM EDT this evening for AMZ374.

&&

NEAR TERM...
SHORT TERM...BRM
LONG TERM...BRM
AVIATION...
MARINE...
Hazardous weather outlook, Mar 29, 6:50 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
650 PM EDT Wed Mar 29 2023

AMZ330-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-
047>052-302300-
Charleston Harbor-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
650 PM EDT Wed Mar 29 2023

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-302300-
Waters from South Santee River to Edisto Beach SC out 20 NM-
650 PM EDT Wed Mar 29 2023

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gales: Gale force gusts are possible Saturday. Gale Watches and/or
Warnings could eventually be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-302300-
Inland Berkeley-
650 PM EDT Wed Mar 29 2023

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Lake Winds: Winds could be strong enough on Saturday that a Lake Wind
Advisory could be required on Lake Moultrie.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.